# SDR WX0A2020011573459

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 46,278 hours, 29,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 058451
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED A CHECK.   R & R ALL FOUR BATTERIES.
